# SDR ASAA12511119

- Difficulty date: February 17, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 20,291 hours, 6,375 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL.  THE LIGHT GOES ON MASTER CAUTION RESET.  ACCOMPLISHED BITE ON NR 2 PACK ZONE TEMP CONT PER FIM TASK 21-62-00, OPS CHECKED NORMAL.  GROUND VERIFICATION SUCCESSFUL.
